# SDR USAA2011072900001

- Difficulty date: July 26, 2011
- Submitted: July 29, 2011
- Operation: Air carrier
- Aircraft: N406US
- Make and model: Boeing 737401
- Aircraft serial: 23876
- Aircraft time: 62,774 hours, 42,333 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C2 CHECK - CRACK ON FUSELAGE SKIN AT BS 887, S25R.  REPAIRED FUSELAGE SKIN AT BS 887, S25R IAW B737 SRM 53-00-01 REPAIR 31.
